# SDR USAA2014041400021

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 42,227 hours, 23,673 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PLACARD OVER EMERGENCY EXIT WINDOW MISSING 9EF OPERATION OF EXIT WINDOW. REPLACED PLACARD FOR RT OVERWING EXIT.  OK FOR CONTINUED SERVICE.
